# SDR SWI2025F00476

- Difficulty date: February 24, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL ANGLE IS CORRODED IN SEVERAL SPOTS FS409+128 Â€“ 559 (C-CHECK RO 04/17/2025)REPAIRED RH PRESSURE FLOOR SILL ANGLE AS PER MHIRJ REO 601R-53-41-666 REV C DATED 2012-11-06. SEE CONTINUE CARD FOR DETAILS.
